# SDR UALA2009081302490

- Difficulty date: August 12, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 32,392 hours, 7,129 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 1351193
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED PRSOV R STATUS MSG.   DUE TO FLIGHT CREWS & AHM REPORTING 'BLEED PRSOV R' STATUS MESSAGE WITH CORRELATED MMSG PRSOV REPLACED.  PAID PARTICULAR ATTENTION TO CONDITION OF SENSE LINES FOR LOOSENESS OR DAMAGE.  FOUND NO DEFECTS OF LOOSE LINES.  REPLACED PRSOV CONTROLLER, NO HELP.  REPLACED PRSOV, ALSO NO HELP.  REPLACED PRSOV BUTTERFLY SHAFT SHEARED.  PROBLEM RECURRING.  REPLACED NR 2 ENG HPFAC, ACP'D ENG AIR SUPPLY VLV OPS CHECK.  OPS GOOD.  PRESS CHECKED SUPPLY LINE GOING THRU CAC, NO LEAKS NOTED.  PRESS CHECKED SENSE LINE TO HPSOV 45 PSI NO LEAKS, HPSOV OPS SMOOTH.
